Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 02(01): 25-31(2015)

Compactificação de Informação via métrica de Lee.

Compactification information via metric Lee.

Jaime Apaza Rodriguez [*]

Edson Donizete de Carvalho [*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.

Received, Mar. 15, 2015 - Accepted, Jul. 15, 2015.

DOI: http://dx.doi.org/10.17268/sel.mat.2015.01.03


Resumen
En este artículo formalizamos matemáticamente un juego de cartas, usando el concepto de métrica y un poco de algebra, y luego extendemos al caso general. Así ilustramos el proceso de compactificación de información.

Palabras clave. métrica, información, codificación.

Abstract
In this work, by using basics concepts about metrics and algebra, we show the formalization of a play of the pack of cards and we extend for general case. So we show that the compactification of information is posible.

Keywords. metric, information, codification.